| Model Number |
1013465-120 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during device preparation, when aspirating the 3.0 x 120 mm armada 18 dilatation catheter, air was noted in the system.It was suspected that there was a hole in the system.The device was not used and there was no patient involvement.There was no patient involvement and no clinically significant delay in the procedure.A second device was then used in the procedure without issue.No additional information was provided.